# SDR DALA2024030402934

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053 L30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB (2 EA) OF STA Y=1053 LONGERON 30 AT AFT COMPARTMENT (C2). SUMMARY OF NRC 00638: CORROSION LEVEL 2. SECTIONS OF THE WEB (PREVIOUSLY REPAIRED) WERE REPLACED PER B717-200 SRM 51-41-02-0G STEP 8 A, 51-41-05-0G STEP 8, AND 51-70-10-2R. (LP #0225822)
